# SDR CALA2014031990643

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 90,493 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR HAS NO POWER LIGHT.  REPLACED SMOKE DETECTOR.
